-Adic Dirichlet characters of algebraic function fields

Research output: Contribution to journalArticlepeer-review

Abstract

A theory of precyclic P-extensions is developed which contains the well-known Witt theory. This theory makes it possible to describe so-called P-adic Dirichlet characters of function fields. In particular, for a trigonometric sum of the form[Figure not available: see fulltext.] where P is a prime number and f is a polynomial, its expression in terms of the zeros of a certain L function of the base field is obtained

Original languageEnglish (US)
Pages (from-to)277-305
Number of pages29
JournalJournal of Soviet Mathematics
Volume11
Issue number2
DOIs
StatePublished - Feb 1 1979

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of '-Adic Dirichlet characters of algebraic function fields'. Together they form a unique fingerprint.

Cite this